# SDR DHL2002807002

- Difficulty date: January 22, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE FIRE LOOP-B SYSTEM SHORT CIRCUIT LIGHT IS ON.  COULD NOT DUPLICATE.  SYS OPS CHECKED OK PER M/M 26-00 PG 201.
